# SDR CALA2013081990566

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 51,853 hours, 6,308 cycles
- Engine: Pwa PW40903
- System (JASC): 2430 · DC Generating System
- Part: Battery
- Part number: 263BA1011
- Part serial: 157
- Condition: Inoperative
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ACFT BATTERY DEAD.  REPLACED MAIN BATTERY IAW MM.
